| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An administrator reported following the intraocular lens (iol) implantation the patient's visual acuity was not sharp at distance and mid range, hence the lens was explanted in a secondary procedure.Additional information was received stating the patient was not hospitalized for the event and there was no patient harm.The prognosis was good.